| Model Number |
385101 |
| Medical Device Problem Codes |
Leak/Splash (1354); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd q-syte¿ needle-free connector leaked.The following information was provided by the initial reporter, translated from mandarin chinese to english: there is air leak in the tube.
Additional Manufacturer Narrative
Initial reporter phone#: (b)(6).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 11-jan-2023.Investigation summary: our quality engineer inspected the 1 sample submitted for evaluation.The reported issues of flow issues - fluid blockage and component damage ¿ leak were not confirmed upon inspection and testing of the sample.Analysis of the sample showed that the sample was incomplete and was missing the q-syte component.The incomplete sample was put through our internal leakage testing and the sample showed no signs of leakage.Since the defects were not confirmed a root cause could not be identified.
Event or Problem Description